Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 654507, 11 pages
http://dx.doi.org/10.1155/2015/654507
Research Article

Stability Analysis for Viral Infection Model with Multitarget Cells, Beddington-DeAngelis Functional Response, and Humoral Immunity

1School of Mathematical Science, Heilongjiang University, Harbin 150080, China
2School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 13 July 2014; Revised 8 September 2014; Accepted 10 September 2014

Academic Editor: Zhen Jin

Copyright © 2015 Xinxin Tian and Jinliang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinxin Tian and Jinliang Wang, “Stability Analysis for Viral Infection Model with Multitarget Cells, Beddington-DeAngelis Functional Response, and Humoral Immunity,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 654507, 11 pages, 2015. https://doi.org/10.1155/2015/654507.